# SDR AALA202401311155

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,708 hours, 38,401 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Defective
- Location: Rt Ovrwng Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTED THAT THE RIGHT HAND OVERWING EXIT HATCH OPEN LIGHT ILLUMINATED ON THE ECAM DOORS PAGE.. MAINTENANCE REPLACED THE DETECTOR PROXIMITY SWITCH FOR THE RIGHT HAND OVERWING EXIT HATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
